# SDR DUFA20100006

- Difficulty date: May 3, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N572GW
- Make and model: Swrngn SA227AC
- Aircraft serial: AC572
- Aircraft time: 33,210 hours, 48,473 cycles
- Engine: Garrtt TPE33111U
- Engine time: 28,939 hours, 42,019 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 8978014
- Part serial: 1484349
- Condition: Defective
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WHILE ON APPROACH, THE PILOT WAS INSTRUCTED BY ATC TO REDUCE POWER AND SLOW THE ACFT IN ORDER TO MAINTAIN SEPARATION. IN THIS ATTEMPT, HE WAS UNABLE TO GET THE RT ENGINE TO REDUCE POWER BELOW 54 PERCENT TORQUE INDICATION. HE DECLARED A MISSED APPROACH AND INITIATED A GO AROUND SITUATION. AFTER SOME EVALUATION OF ENGINE CONTROL, THE PILOT DECIDED TO SHUTDOWN THE RT ENGINE AS A PRECAUTIONARY MEASURE. HE CONTINUED ON HIS APPROACH AND MADE AN UNEVENTFUL LANDING. UPON EVALUATION BY MX PERSONNEL, AN ABNORMAL CLICKING NOISE COULD BE HEARD COMING FROM THE FUEL CONTROL UNIT. THE FUEL CONTROL UNIT WAS REMOVED AND A REPLACEMENT ORDERED.
